# SDR SWIA202055096

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE FOR STGR 25R AT FS 333 IS CORRODED, MARKED.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED NEW STRINGER SPLICE AT STR 25R AT FS 333, REF CRJ700 SRM AND DWG AND CRJ 700 SRM.  NO LEAKS NOTED.  COMPLIED WITH TASK CARD.
